Usestemporarily relieves boy aches and also pains due to:headachethe typical coldbackacheminor pain of arthritistoothachemuscular achespremenstrual and menstrual crampstemporarily to reduce fever

Warnings

Liver warning: This product consists of acetaminophen. Severe liver damage may occur if girlfriend take

more than 4,000 mg of paracetamol in 24 hourswith various other drugs comprise acetaminophen3 or much more alcoholic drink every day while using this product

Allergy alert: acetaminophen may reason severe skin reactions. Symptoms may include:

skin reddeningblistersrash

If a skin reaction occurs, protect against use and seek medical assist right away.

You are watching: White oblong pill with 44 175


Do not use

if you space allergic to paracetamol or any of the inactive ingredient in this productwith any other medicine containing acetaminophen (prescription or nonprescription). If you are not certain whether a drug contains acetaminophen, asking a medical professional or pharmacist.

Stop use and ask a medical professional if

pain it s okay worse or lasts an ext than 10 daysfever gets worse or lasts much more than 3 daysnew symptom occurredness or swelling is present

These could be signs of a significant condition.


Keep the end of with of children.

See more: What Is The Distance From Houston To Gulf Of Mexico From Houston

In instance of inadvertently overdose, acquire medical assist or call a poison Control center right away. Prompt clinical attention is crucial for adults as well as for children even if you perform not notification any indicators or symptoms.


Directionsdo no take much more than directedadults and also children 12 years and overtake 2 caplets every 6 hours while symptom lastdo not take more than 6 caplets in 24 hours, unless directed by a doctordo no take for much more than 10 days uneven directed through a doctorchildren under 12 years: ask a doctor

Other informationstore at 25°C (77°F); excursions permitted in between 15°-30°C (59°-86°F)see end flap because that expiration date and lot number

Inactive ingredients

castor oil, hypromellose, povidone, sodium starch glycolate, starch, stearic acid


Principal screen Panel

ASSURED™ 

EXTRA STRENGTHAcetaminophen

• acetaminophen 500 mgPain reliever / heat reducer

Actual SizeASPIRIN FREE

40 caplets

TAMPER EVIDENT: do NOT usage IF IMPRINTED safety and security SEAL UNDER lid IS damaged OR MISSING

ITEM# 801831

DISTRIBUTED BYGREENBRIER INTERNATIONAL, INC.500 VOLVO PARKWAY, CHESAPEAKE, VA 23320


*

Assured 44-175